Чотиривимiрнi групи Лi i майже гiперкомплекснi многовиди з ермiтовою метрикою Нордена

Автор(и)

  • Hristo Manev Medical University – Plovdiv, Faculty of Pharmacy, Department of Medical Physics and Biophysics, 15-A Vasil Aprilov Blvd., Plovdiv 4002, Bulgaria

DOI:

https://doi.org/10.15407/mag18.03.417

Ключові слова:

майже гiперкомплексна структура, ермiтова метрика, метрика Нордена, група Лi, алгебра Лi

Анотація

У цiй роботi вивчено майже гiперкомплекснi многовиди з ермiтовими метриками Нордена найменшої розмiрностi. Зазначенi многовиди побудовано на чотиривимiрних групах Лi. Установлено зв’язок мiж класами класифiкацiї нерозкладних чотиривимiрних дiйсних алгебр Лi i класифiкацiї многовидiв, що дослiджуються. У рамках зазначеної класифiкацiї алгебр Лi вивчено основнi геометричнi характеристики побудованих многовидiв.

Mathematical Subject Classification 2010: 53C15, 53C50, 22E60, 22E15, 53C55

Посилання

D.V. Alekseevsky and S. Marchiafava, Quaternionic structures on a manifold and subordinated structures, Ann. Mat. Pura Appl. 171 (1996), 205-273. https://doi.org/10.1007/BF01759388

A. Andrada, M.L. Barberis, I.G. Dotti, and G. Ovando, Product structures on four-dimensional solvable Lie algebras, Homology Homotopy Appl. 7 (2005), 9-37. https://doi.org/10.4310/HHA.2005.v7.n1.a2

M.L. Barberis, Hypercomplex structures on four-dimensional Lie groups, Proc. Amer. Math. Soc. 128 (1997), 1043-1054. https://doi.org/10.1090/S0002-9939-97-03611-3

C.P. Boyer, A note on hyper-Hermitian four-manifolds, Proc. Amer. Math. Soc. 102 (1988), 157-164. https://doi.org/10.1090/S0002-9939-1988-0915736-8

G. Ganchev and A. Borisov, Note on the almost complex manifolds with a Norden metric, C. R. Acad. Bulg. Sci. 39 (1986), 31-34.

R. Ghanam and G. Thompson, Minimal matrix representations of four-dimensional Lie algebras, Bull. Malays. Math. Sci. Soc 2 36 (2) (2013), 343-349.

A. Gray and L.M. Hervella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. 123 (1980), 35-58. https://doi.org/10.1007/BF01796539

K. Gribachev and M. Manev, Almost hypercomplex pseudo-Hermitian manifolds and a 4-dimensional Lie group with such structure, J. Geom. 88 (2008), 41-52. https://doi.org/10.1007/s00022-007-1947-2

K. Gribachev, M. Manev, and S. Dimiev, On the almost hypercomplex pseudo-Hermitian manifolds, Trends in Complex Analysis, Differential Geometry and Mathematical Physics (Eds. S. Dimiev and K. Sekigawa), World Sci. Publ., Singapore, River Edge, NJ, 2003, 51-62. https://doi.org/10.1142/9789812704191_0007

H. Manev, Almost hypercomplex manifolds with Hermitian-Norden metrics and 4-dimensional indecomposable real Lie algebras depending on two parameters, C. R. Acad. Bulgare Sci. 73 (2020), 589-598. https://doi.org/10.7546/CRABS.2020.05.01

H. Manev, Almost hypercomplex manifolds with Hermitian-Norden metrics and 4-dimensional indecomposable real Lie algebras depending on one parameters, J. Geom. 112 (2021), 16. https://doi.org/10.1007/s00022-021-00580-9

M. Manev, A connection with parallel torsion on almost hypercomplex manifolds with Hermitian and anti-Hermitian metrics, J. Geom. Phys. 61 (2011), 248-259. https://doi.org/10.1016/j.geomphys.2010.09.018

M. Manev and K. Gribachev, A connection with parallel totally skew-symmetric torsion on a class of almost hypercomplex manifolds with Hermitian and anti-Hermitian metrics, Int. J. Geom. Methods Mod. Phys. 8 (2011), 115-131. https://doi.org/10.1142/S0219887811005026

M. Manev and V. Tavkova, Lie groups as 3-dimensional almost paracontact almost paracomplex Riemannian manifolds, J. Geom. 110 (2019), 43. https://doi.org/10.1007/s00022-019-0499-6

S. Moghaddam and H. Reza, On some hypercomplex 4-dimensional Lie groups of constant scalar curvature, Int. J. Geom. Methods Mod. Phys. 6 (2009), 619-624. https://doi.org/10.1142/S0219887809003710

G.M. Mubarakzyanov, On solvable Lie algebras, Izv. Vyssh. Uchebn. Zaved. Mat. 1 (1963), 114-123.

G. Ovando, Invariant complex structures on solvable real Lie groups, Manuscripta Math. 103 (2000), 19-30. https://doi.org/10.1007/s002290070026

J. Patera, R. T. Sharp, P. Winternitz, and H. Zassenhaus, Invariants of real low dimension Lie algebras, J. Math. Phys. 17 (1976), 986-994. https://doi.org/10.1063/1.522992

A. Sommese, Quaternionic manifolds, Math. Ann. 212 (1975), 191-214. https://doi.org/10.1007/BF01357140

M. Teofilova, On a class complex manifolds with Norden metric, Plovdiv Univ. Sci. Works - Math. 35 (3) (2007), 149-156.

S. Zamkovoy and G. Nakova, The decomposition of almost paracontact metric manifolds in eleven classes revisited, J. Geom. 109 (2018), 18. https://doi.org/10.1007/s00022-018-0423-5

Downloads

Опубліковано

2023-01-10

Як цитувати

(1)
Manev, H. Чотиривимiрнi групи Лi I майже гiперкомплекснi многовиди з ермiтовою метрикою Нордена. J. Math. Phys. Anal. Geom. 2023, 18, 417-433.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.